Sep 29, 2011
Ye Joe., if I will. I am the 29 year old who hd the question about the meds of the atripl. So I was scared and did not get the email of yours till today. So I did take the Atripla for two days because I ran out of the reyetaz and the epizicom. Please tell me I did not mess things up here. I pray wits not. I have been good and undetectable for almost a year now. So I hope all will be well. But thanks for the answer before. Thnks.also I will make surei never run out of the meds again.
| Response from Dr. McGowan
Sorry you missed my post.
Since you have been undetectable for over a year then the drug interaction that I described should not be expected to undermine that. Even if you stopped your meds entirely for the 2 days the virus would not "wake up" so fast. Even though there is a drug interaction the blood levels will not be zero. Do not worry.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
- Tingling Lips After Kissing Cut On Lip Worried I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Condom Side Effects
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.